Found 1 results
[ Author(Desc)] Title Type Year
Filters: Author is Wright, J. W.  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
W
J. W. Wright, Pejovic, T., Jurevic, L., Bishop, C., Hobbs, T., and Stouffer, R. L., Ovarian surface epitheliectomy in the non-human primate: continued cyclic ovarian function and limited epithelial replacement, Human Reproduction, vol. 26213221103623712831234791961159128675931215422611301023222912321202336659222229322939023821813151, no. 6331010533312213544213321722416651-23184289111261311211, pp. 1422 - 1430, 2011.